About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 305279, 14 pages
http://dx.doi.org/10.1155/2012/305279
Research Article

A Generalization of Mahadevan's Version of the Krein-Rutman Theorem and Applications to p-Laplacian Boundary Value Problems

1Department of Applied Mathematics, Shandong University of Science and Technology, Qingdao 266590, China
2Department of Mathematics, Xuzhou Normal University, Xuzhou 221116, China

Received 12 January 2012; Revised 24 March 2012; Accepted 13 July 2012

Academic Editor: Lishan Liu

Copyright © 2012 Yujun Cui and Jingxian Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yujun Cui and Jingxian Sun, “A Generalization of Mahadevan's Version of the Krein-Rutman Theorem and Applications to p-Laplacian Boundary Value Problems,” Abstract and Applied Analysis, vol. 2012, Article ID 305279, 14 pages, 2012. doi:10.1155/2012/305279